On Lyapunov-type inequalities for boundary value problems of fractional Caputo-Fabrizio derivative
Accessinfo:eu-repo/semantics/openAccessAttribution 3.0 United Stateshttp://creativecommons.org/licenses/by/3.0/us/
MetadataShow full item record
CitationToprakseven, Ş. (2020). On Lyapunov-type inequalities for boundary value problems of fractional Caputo-Fabrizio derivative. Turkish Journal of Mathematics, 44(4), 1362-1375. doi: 10.3906/mat-1905-118.
In this study, Lyapunov-type inequalities for fractional boundary value problems involving the fractional Caputo Fabrizio differential equation with mixed boundary conditions when the fractional order of beta is an element of (1, 2] and Dirichlet-type boundary condition when the fractional order of sigma is an element of (2, 3] have been derived. Some consequences of the results related to the fractional Sturm-Liouville eigenvalue problems have also been given. Additionally, we examine the nonexistence of the solution of the fractional boundary value problem.
SourceTurkish Journal of Mathematics
The following license files are associated with this item: